Alert archive / Texas / High Wind Warnings in 2026

High Wind Warning 1, NWS Shreveport, LA

March 15, 20267 counties in Texas; 5 counties in Arkansas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this high wind warning at Mar 15, 2026, 3:52 PM CDT for 7 counties in Texas; 5 counties in Arkansas; McCurtain County, Oklahoma. It was in force for 5 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 15, 2026, 3:52 PM CDT (20:52 UTC)
Expired
Mar 15, 2026, 9:00 PM CDT
In force
5 hr
Issued by
NWS Shreveport, LA

Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Miller County, AR, Sevier County, AR, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 132 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 3:58 PM CDTTSTM WND DMG6 Ese Horatio, ARTrees were downed in the Central community between Horatio and Ben Lomond.
Mar 15, 3:59 PM CDTTSTM WND DMGDierks, ARTrees down in Dierks.
Mar 15, 4:03 PM CDTTSTM WND DMG5 Ssw Dierks, ARDelayed report: Chicken house had many roof and side panels removed by winds estimated to be up to 70 mph.
Mar 15, 4:10 PM CDTTSTM WND DMGCenter Point, ARTrees down in the Center Point community.
Mar 15, 4:13 PM CDTHAIL 16 Se Mount Pleasant, TXPhoto of hail in rural southeast Titus County via social media.
Mar 15, 4:19 PM CDTTSTM WND DMGNashville, ARTrees were downed in Nashville.
Mar 15, 4:19 PM CDTHAIL 15 Sw Nathan, ARReport from mPING: Quarter (1.00 in.).
Mar 15, 4:21 PM CDTHAIL 14 W Highland, ARReport from mPING: Quarter (1.00 in.).
Mar 15, 4:28 PM CDTHAIL 1Daingerfield, TXPhoto of Quarter size hail via KLTV-TV Social Media Page.
Mar 15, 4:32 PM CDTHAIL 0.77 Nne Texarkana, TXDelayed Report from 3/15/26: Social media video of hail at a restaurant near the intersection of US Highway 71 and AR State HWY 108.
Mar 15, 4:45 PM CDTTSTM WND DMGMccaskill, ARTrees and powerlines down in the vicinity of the town of McCaskill. Time estimated by radar.
Mar 15, 5:00 PM CDTTSTM WND DMGHope, ARTrees and powerlines down throughout the city of Hope. Time estimated by radar.
Mar 15, 5:03 PM CDTTSTM WND GST 65Atlanta, TX
Mar 15, 5:23 PM CDTTSTM WND DMG14 Wsw Bradley, ARA tree was downed across Highway 71 near MM 1 in southern Miller County. Other sporadic downed trees were reported across the county as well.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2026-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2026-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 560 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
539 J/kg
Mixed-layer CIN
-393 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
560 m²/s²
0-3 km storm-relative helicity
765 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

728 
WWUS74 KSHV 152052
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
352 PM CDT Sun Mar 15 2026

ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-160700-
/O.UPG.KSHV.WI.Y.0003.000000T0000Z-260317T0000Z/
/O.NEW.KSHV.HW.W.0001.260315T2052Z-260316T0200Z/
/O.CON.KSHV.FZ.W.0001.260316T0500Z-260316T1400Z/
Sevier-Howard-Little River-Hempstead-Miller-McCurtain-Red River-
Bowie-Franklin-Titus-Camp-Morris-Cass-
Including the cities of Naples, Linden, Mineral Springs, Idabel,
Broken Bow, Hope, Mount Vernon, Dierks, Queen City, De Queen,
Clarksville, Atlanta, Hughes Springs, Texarkana, Daingerfield, Omaha,
Ashdown, Nashville, Pittsburg, Bogata, Lone Star, and Mount Pleasant
352 PM CDT Sun Mar 15 2026

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

* WHAT...For the High Wind Warning, northwest winds 40 to 50 mph with
  gusts up to 65 mph. For the Freeze Warning, sub-freezing
  temperatures as low as 27 expected.

* WHERE...Portions of southwest Arkansas, southeast Oklahoma, and
  northeast Texas.

* WHEN...For the High Wind Warning, until 9 PM CDT this evening. For
  the Freeze Warning, from midnight tonight to 9 AM CDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles. Frost and freeze conditions
  could kill crops, other sensitive vegetation and possibly damage
  unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around
or damaged by the wind.

Take steps now to protect tender plants from the cold.

&&

$$

ARZ061-071>073-TXZ124-125-160700-
/O.CON.KSHV.FZ.W.0001.260316T0500Z-260316T1400Z/
/O.CON.KSHV.WI.Y.0003.000000T0000Z-260317T0000Z/
Nevada-Lafayette-Columbia-Union-Wood-Upshur-
Including the cities of Lewisville, Prescott, Bradley, Hawkins,
Gilmer, Winnsboro, El Dorado, Quitman, Big Sandy, Magnolia, Mineola,
and Stamps
352 PM CDT Sun Mar 15 2026

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

* WHAT...For the Wind Advisory, northwest winds 20 to 30 mph with
  gusts up to 50 mph. For the Freeze Warning, sub-freezing
  temperatures as low as 30 expected.

* WHERE...In Arkansas, Union, Columbia, Lafayette, and Nevada
  Counties. In Texas, Upshur and Wood Counties.

* WHEN...For the Wind Advisory, until 7 PM CDT Monday. For the Freeze
  Warning, from midnight tonight to 9 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. Frost
  and freeze conditions could kill crops, other sensitive vegetation
  and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Take steps now to protect tender plants from the cold.

&&

$$

LAZ001>006-010>014-017>022-TXZ126-136>138-149>153-165>167-160700-
/O.CON.KSHV.WI.Y.0003.000000T0000Z-260317T0000Z/
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-
La Salle-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
Including the cities of Many, Colfax, Pleasant Hill, Henderson,
Springhill, Center, Midway, Jena, Longview, Jonesboro, Haynesville,
Homer, Clarks, Bernice, Columbia, Pineland, Carthage, Ruston,
Coushatta, Gibsland, Marshall, Mansfield, Jefferson, Jacksonville,
Zwolle, Natchitoches, Nacogdoches, Tyler, San Augustine, Ringgold,
Farmerville, Olla, Grayson, Stonewall, Logansport, Hemphill, Minden,
Dry Prong, Bossier City, Rusk, Shreveport, Montgomery, Monroe,
Winnfield, Arcadia, Lufkin, and Martin
352 PM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of north central and northwest Louisiana and east
  and northeast Texas.

* WHEN...Until 7 PM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

53
1 follow-up statement
022 
WWUS74 KSHV 160130
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
830 PM CDT Sun Mar 15 2026

ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-170000-
/O.EXP.KSHV.HW.W.0001.000000T0000Z-260316T0200Z/
/O.EXB.KSHV.WI.Y.0003.260316T0200Z-260317T0000Z/
/O.CON.KSHV.FZ.W.0001.260316T0500Z-260316T1400Z/
Sevier-Howard-Little River-Hempstead-Miller-McCurtain-Red River-
Bowie-Franklin-Titus-Camp-Morris-Cass-
Including the cities of Atlanta, Hughes Springs, Mount Pleasant,
Linden, De Queen, Texarkana, Queen City, Lone Star, Nashville,
Ashdown, Daingerfield, Broken Bow, Mount Vernon, Mineral Springs,
Hope, Idabel, Naples, Bogata, Dierks, Clarksville, Pittsburg, and
Omaha
830 PM CDT Sun Mar 15 2026

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT MONDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

* WHAT...For the Wind Advisory, northwest winds 20 to 30 mph with
  gusts up to 50 mph expected. For the Freeze Warning, sub-freezing
  temperatures as low as 27 expected.

* WHERE...Portions of southwest Arkansas, southeast Oklahoma, and
  northeast Texas.

* WHEN...For the Wind Advisory, until 7 PM CDT Monday. For the Freeze
  Warning, from midnight tonight to 9 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. Frost
  and freeze conditions could kill crops, other sensitive vegetation
  and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Take steps now to protect tender plants from the cold.

&&

$$

ARZ061-071>073-TXZ124-125-170000-
/O.CON.KSHV.FZ.W.0001.260316T0500Z-260316T1400Z/
/O.CON.KSHV.WI.Y.0003.000000T0000Z-260317T0000Z/
Nevada-Lafayette-Columbia-Union-Wood-Upshur-
Including the cities of Lewisville, Stamps, Quitman, Winnsboro, El
Dorado, Prescott, Mineola, Gilmer, Magnolia, Big Sandy, Hawkins, and
Bradley
830 PM CDT Sun Mar 15 2026

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

* WHAT...For the Wind Advisory, northwest winds 10 to 20 mph with
  gusts up to 45 mph. For the Freeze Warning, sub-freezing
  temperatures as low as 30 expected.

* WHERE...In Arkansas, Union, Columbia, Lafayette, and Nevada
  Counties. In Texas, Upshur and Wood Counties.

* WHEN...For the Wind Advisory, until 7 PM CDT Monday. For the Freeze
  Warning, from midnight tonight to 9 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. Frost
  and freeze conditions could kill crops, other sensitive vegetation
  and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Take steps now to protect tender plants from the cold.

&&

$$

LAZ001>006-010>014-017>022-TXZ126-136>138-149>153-165>167-170000-
/O.CON.KSHV.WI.Y.0003.000000T0000Z-260317T0000Z/
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-
La Salle-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
Including the cities of Colfax, Olla, Columbia, Nacogdoches,
Ringgold, Coushatta, Natchitoches, Longview, Rusk, Midway, Henderson,
Haynesville, Pleasant Hill, Center, San Augustine, Jonesboro,
Marshall, Gibsland, Winnfield, Arcadia, Jacksonville, Ruston, Homer,
Stonewall, Zwolle, Bossier City, Farmerville, Grayson, Jefferson,
Hemphill, Lufkin, Bernice, Mansfield, Carthage, Springhill, Minden,
Montgomery, Clarks, Tyler, Dry Prong, Jena, Martin, Pineland,
Shreveport, Many, Logansport, and Monroe
830 PM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

* WHAT...Northwest winds 10 to 20 mph with gusts up to 45 mph.

* WHERE...Portions of north central and northwest Louisiana and east
  and northeast Texas.

* WHEN...Until 7 PM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

16

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this high wind warning went out at Mar 15, 1:51 PM CDT, 2 hours 1 minute earlier. Its key messages:

  • Issued at 102 PM CDT Sun Mar 15 2026
  • A fast moving line of strong to severe thunderstorms are expected to push across the Ark-La-Tex this afternoon, where damaging wind, hail and tornadoes will all be possible.
  • Behind the front, sustained 15-25 mph winds, with gusts up to and exceeding 35-45 mph, are expected into Monday morning.
  • A cold and dry airmass will quickly move in tonight, resulting in overnight lows near and below freezing both Monday and Tuesday morning, with highs back to seasonal by mid-week.
Area forecast discussion, Mar 15, 1:51 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Shreveport LA
151 PM CDT Sun Mar 15 2026

...New SPOTTER INFORMATION STATEMENT...

.KEY MESSAGES...
Issued at 102 PM CDT Sun Mar 15 2026

 - A fast moving line of strong to severe thunderstorms are
   expected to push across the Ark-La-Tex this afternoon, where
   damaging wind, hail and tornadoes will all be possible.

 - Behind the front, sustained 15-25 mph winds, with gusts up to
   and exceeding 35-45 mph, are expected into Monday morning.

 - A cold and dry airmass will quickly move in tonight, resulting
   in overnight lows near and below freezing both Monday and
   Tuesday morning, with highs back to seasonal by mid-week.

&&

.DISCUSSION...
Issued at 102 PM CDT Sun Mar 15 2026

An agitated cumulus field is unfolding across the Ark-La-Tex this
afternoon as our long awaited cold front, and associated severe
weather threat is quickly approaching. Upstream observations across
central Oklahoma and north Texas show peak non-convective wind gusts
over 50 mph. This front will continue to race east as it will
intercept an airmass with temperatures quickly warming into the
upper 70's and low 80's, with surface Td's in the lower 60's. Hourly
mesoanalysis across the region suggests that effective bulk shear
values are around 40kt, with a 45-50kt LLJ sitting overhead. Tucked
under the LLJ, sfc-1km SRH values are sitting between 100-200 m2/s2
with sfc-3km between 200-300 m2/s2. These values may decrease a tick
or two as the jet slides east over the next few hours, but that
being said, as the cold front enters the region, an environment
conducive for strong to severe thunderstorms will exist, where all
modes of severe weather will be possible, with tornado watches
likely this afternoon.

Though timing has been consistent across the hi-res and CAMs over
the last 12-24 hours, uncertainty still remains when it comes to
where thunderstorm initiation will occur. Output from the HRRR,
RRFS, and NAM continue to suggest that the boundary should remain
free of deeply rooted convection as it enters into McCurtain County,
OK. This will change as the front approaches the I-49 corridor where
dynamics will become more conducive to support deeply rooted
thunderstorms buying the cap erodes, supporting the
aforementioned hazards. The SHV 18z upper air balloon launch
reveals that 800mb temperatures sit between 17.5-18 deg C, thus
suggesting a cap remains in place. A 20z launch will help further
evaluate the cap as the boundary approaches. It is important to
note that while the local SPC tornado hazards sit on the lower end
of the scale across the central and eastern zones, if a
thunderstorm can become deeply rooted and mature as the cap
erodes, a tornado or two, potentially strong, can't be ruled out.
At the same time, exceptionally strong lapse rates will support
large hail with initial semi-discrete development prior to later
QLCS formation where a damaging wind and embedded tornado threat
will become the dominate hazards. This axis of convection will
quickly race east along the front, with the latest timing analysis
suggesting the front should exit the region around or shortly
after 10pm.

Behind the front, and similar to what is being experienced ahead of
the boundary, gusty northwesterly winds will continue across the Ark-
La-Tex through the overnight where wind gusts between 40-45 mph will
be possible. Already, Shreveport Regional Airport has peaked with a
46 mph non-thunderstorm gradient based wind gust ahead of the
boundary. This may result in brief power outages, along with the
displacement of unsecured or loose items outdoors. At the same time,
a strong airmass will filter in, quickly dropping temperatures
overnight locally into the 20's and 30's. As a result, a Freeze
Warning remains in effect across portions of northeast Texas,
southwest Arkansas and southeastern Oklahoma. Expect for another
Freeze Warning to be issued for Tuesday morning with the evening
forecast package as Tuesday AM temperatures will sit at or below
freezing for most if not all. This will be an extremely dry
airmass that will settle in to start the new week, with RH
percentages in the upper teens and low 20's and Td's in the single
digits to low teens. With this in mind, fire danger will need
monitored closely.

Looking long range, rain chances will be non-existent as influence
from ridging out west builds in, supporting dry conditions and
rapidly warming temperatures as highs enter the 80's as early as
Thursday.

KNAPP

&&

.AVIATION...
(18Z TAFS)
Issued at 1246 PM CDT Sun Mar 15 2026

For the ArkLaTex terminals, VFR now with good heating underway and
Windy with S/SW 10-20G35KT will continue with a fropa in the
coming hours. Convection initiation will unfold in E TX. KTYR will
see a dry fropa by 21Z with KGGG not far behind and potential
development. The quickly developing line of thunderstorms will
potentialy affect KTXK/KSHV/KLFK 22-24Z and then KELD soon after
and KMLU by 03Z. Fropa will usher brisk NW10-20G35KT overnight and
slacking a bit into Monday as skies clearing NW to SE 10-13Z.
/24/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 150 PM CDT Sun Mar 15 2026

Spotter activation will be needed this afternoon for severe storms
across the Four State Region.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  37  50  31 /  60  30   0   0
MLU  85  37  50  29 /  50  80   0   0
DEQ  74  26  45  23 /  40   0   0   0
TXK  80  32  49  29 /  60  10   0   0
ELD  80  31  48  26 /  80  40   0   0
TYR  84  34  50  31 /  20   0   0   0
GGG  83  35  50  29 /  50  10   0   0
LFK  84  37  52  31 /  40  30   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 PM CDT Monday for ARZ050-051-059>061-
     070>073.

     Freeze Warning from midnight tonight to 9 AM CDT Monday for
     ARZ050-051-059>061-070>073.

LA...Wind Advisory until 7 PM CDT Monday for LAZ001>006-010>014-
     017>022.

OK...Wind Advisory until 7 PM CDT Monday for OKZ077.

     Freeze Warning from midnight tonight to 9 AM CDT Monday for
     OKZ077.

TX...Wind Advisory until 7 PM CDT Monday for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     Freeze Warning from midnight tonight to 9 AM CDT Monday for
     TXZ096-097-108>112-124-125.

&&

DISCUSSION...53
AVIATION...24

In the hours before

Special weather statement, Mar 15, 2:32 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
232 PM CDT Sun Mar 15 2026

OKZ077-152030-
McCurtain OK-
232 PM CDT Sun Mar 15 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MCCURTAIN COUNTY UNTIL
330 PM CDT...

At 232 PM CDT, Doppler radar was tracking a strong thunderstorm 30
miles northwest of Broken Bow, or 48 miles northwest of De Queen,
moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Sherwood, Mount Herman, Bethel, Battiest, Hochatown, Smithville,
  Pickens, Watson, Plunketville, Ringold and Rufe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3422 9447 3408 9516 3416 9516 3416 9515
      3424 9515 3424 9505 3451 9505 3451 9446
TIME...MOT...LOC 1932Z 254DEG 33KT 3433 9510

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

50
Special weather statement, Mar 15, 2:58 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
258 PM CDT Sun Mar 15 2026

OKZ077-TXZ096-152045-
McCurtain OK-Red River TX-
258 PM CDT Sun Mar 15 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL MCCURTAIN AND
NORTHERN RED RIVER COUNTIES UNTIL 345 PM CDT...

At 258 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 13 miles northwest of Broken Bow to near
Manchester, or extending from 34 miles west of De Queen to 16 miles
north of Clarksville, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Idabel, Broken Bow, Manchester, Wright City, Valliant, Millerton,
  Haworth, Garvin, Holly Creek, Oak Hill, Golden, Glover, Farmers
  Hill, Albion, Goodwater, Silver City, Eagletown, Bokhoma, Moon and
  America.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3375 9531 3394 9516 3403 9508 3409 9514
      3422 9447 3377 9448 3374 9531
TIME...MOT...LOC 1958Z 264DEG 42KT 3412 9493 3399 9496 3384 9509

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

50
Local storm report, Mar 15, 3:35 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
335 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Tstm Wnd Gst     1 SW Idabel             33.89N 94.83W
03/15/2026  M63 MPH          McCurtain          OK   Mesonet

            Measured 63 mph gust from the Idabel Mesonet
            site.

&&

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 11:34 PM CDTFreeze WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 3 more33 hr
Mar 15, 3:14 PM CDTSevere Thunderstorm WarningSHVRed River61 min
Mar 15, 3:27 PM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus48 min
Mar 15, 3:47 PM CDTSevere Thunderstorm WarningSHVUpshur, Wood58 min
Mar 15, 3:50 PM CDTSevere Thunderstorm WarningSHVBowie, Red River55 min
Mar 15, 3:53 PM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood50 min
Mar 15, 4:10 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Morris, Red River, Titus65 min
Mar 15, 4:17 PM CDTSevere Thunderstorm WarningSHVSmith43 min
Mar 15, 4:25 PM CDTSevere Thunderstorm WarningSHVBowie50 min
Mar 15, 4:40 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCass, Cherokee, Gregg, Harrison, Marion, Morris and 4 more65 min
Mar 15, 4:51 PM CDTTornado WarningSHVGregg, Harrison, Upshur26 min
Mar 15, 5:07 PM CDTSevere Thunderstorm WarningSHVCass53 min
Mar 15, 5:10 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk50 min
Mar 15, 5:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCass, Harrison, Marion51 min
Mar 15, 5:37 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk, Shelby53 min
Mar 15, 5:53 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk, San Augustine, Shelby56 min
Mar 15, 6:23 PM CDTSevere Thunderstorm WarningSHVPanola, Shelby60 min
Mar 15, 6:28 PM CDTTornado WarningSHVNacogdoches, San Augustine36 min
Mar 15, 6:37 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby53 min
Mar 15, 3:57 PM CDTTornado WarningSHVHoward, Sevier33 min
Mar 15, 4:06 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVHempstead, Howard, Little River, Nevada, Sevier54 min
Mar 15, 4:53 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada61 min
Mar 15, 5:37 PM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette, Nevada, Union53 min
Mar 15, 6:17 PM CDTSevere Thunderstorm WarningSHVColumbia, Union58 min
Mar 15, 2:32 PM CDTSpecial Weather StatementSHVMcCurtain58 min
Mar 15, 2:58 PM CDTSpecial Weather StatementSHVMcCurtain47 min

Nearby

High Wind Warnings in Texas, 2026High Wind Warnings in Arkansas, 2026High Wind Warnings in Oklahoma, 2026Every high wind warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.